# SDR UALA2012040302074

- Difficulty date: April 2, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 45,392 hours, 5,609 cycles
- Engine: Pwa PW40903
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING REFUELING NOTICED LEFT CTR REFUEL VLV LIGHT NOT ON AT IRP AND REFUEL FLOW REDUCED.  SYSTEM OP CHECKED NORMAL. COULD NOT DUPLICATE THE PROBLEM.
